Orbits of discrete subgroups on a symmetric space and the Furstenberg boundary

A Gorodnik, H Oh

Research output: Contribution to journalArticle (Academic Journal)peer-review

21 Citations (Scopus)
Translated title of the contributionOrbits of discrete subgroups on a symmetric space and the Furstenberg boundary
Original languageEnglish
Pages (from-to)483 - 525
Number of pages43
JournalDuke Mathematical Journal
Volume139 (3)
Publication statusPublished - Sep 2007

Bibliographical note

Publisher: Duke University Press

Cite this